That does happen with many meds, especially anti-depressants. When my sister was given these types of meds the same thing happened to her. She was told to do some type of light aerobics which of course being depressed she did not want to bother doing. The Doc said in doing so your brain releases endorphins which are supposed to kick into gear, make you feel more energized and also helps with arousal. I finally convinced her to try to do something while the kids were out of the house. The best thing was doing something that wasn't going to appear to be like work.
When her kids went to school she began to use their WII system and began to do yoga and other aerobics as well. I know it may not sound like something you may want to do, believe me she didn't want to do it either but with my encouragement we made it into a competition between ourselves. Since it is a game you are playing, we made it fun and goofed with each other on our progress when it came to the points we would get. It helped. Took alittle while but it did help.
She is still taking her meds (the dosage was lowered) and is drinking lots of water, something she doesn't like. That is a big thing water. You need to flush the meds out through your system for the next days dose and so on. If you dont drink water all of those meds accumilate in your body and can make you feel sicker.
Do not give up. Stay strong. Remember that you are not alone. This also happens to women. I really hope this was useful in some way.